# SDR SWAA2025012378180

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXISTING REPAIR FLOOR BEAM LOCATED BS947.5 LBL 23 WL 208.1 AT AFT GALLEY AREA 2024-764548<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138503; DUE DATE: 05-AUG-25.;[02] REPAIRED EXISTING REPAIR FLOOR BEAM LOCATED BS947.5 LBL 23 WL 208.1 AT AFT GALLEY AREA IAW B 737-800 SRM 53-70-51-2R-5 AND E.A 25-153-00005 WIP1 AND E.A 25-153-00005 SUMMARY.SEE INDIVIDUAL STEP SING-OFF BELLOW;[03] REPAIRED EXISTING REPAIR FLOOR BEAM LOCATED BS947.5 LBL 23 WL 208.1 AT AFT GALLEY AREA IAW B 737-800 SRM 53-70-51-2R-5 AND E.A 25-153-00005 WIP1 AND E.A 25-153-00005 SUMMARY.SEE INDIVIDUAL STEP SING-OFF BELLOW RII
